# SDR SWAA2024102835365

- Difficulty date: September 7, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE LOCATED FLOOR STRUCTURE FWD FACE BS 695 BL 0 RT SIDE AT PASSENGER CABIN 2024-571675<[01] TOOLS USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 25.;[02] REPLACED SUPPORT ANGLE AND FASTENERS LOCATED FLOOR STRUCTURE FWD FACE BS 695 BL 0 RT SIDE AT PASSENGER CABIN IAW B737-700 SRM 51-40-02;SRM 51-10-02 DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIG OFF BELOW.;[03] CORRECTED STEP 2 REPLACED SUPPORT ANGLE (BRACKET)AND FASTENERS LOCATED FLOOR STRUCTURE FWD FACE BS 695 BL 0 RT SIDE AT PASSENGER CABIN IAW B737-700 SRM 51-40-02;SRM 51-10-02 DWG 273A9110 SHEET 6 REV A. SEE INDIVIDUAL SIG OFF BELOW.;[04] COMPLETED JOB
